# SDR ASOA2014021009925

- Difficulty date: January 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR INNER SKIN L/E CHAFED APPROX 2.185" L X .185" W AT OTBD LOCATION.  COMPLIED WITH EC/TC REO 601R-52-82-034, REV O AND REO 601R-52-82-034, REV NC.
